# SDR DALA2017070205197

- Difficulty date: June 29, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N952DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53560
- Aircraft time: 39,862 hours, 32,785 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Doubler
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER INTERNAL DOUBLER HAS FRETTING.  REMOVED AND REPLACED DOUBLER IAW SRM 51-30-02 AND DWG 5910242.
